RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 1, Pages 35–84 (Mi fpm797)  

This article is cited in 6 scientific papers (total in 6 papers)

Vanishing theorems in affine, Riemannian, and Lorenz geometries

S. E. Stepanov

Vladimir State Pedagogical University

Abstract: In this survey, we consider one aspect of the Bochner technique, the proof of vanishing theorems by using the Weitzenbock integral formulas, which allows us to extend the technique to pseudo-Riemannian manifolds and equiaffine connection manifolds.

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:1, 929–964

Bibliographic databases:

UDC: 514.75

Citation: S. E. Stepanov, “Vanishing theorems in affine, Riemannian, and Lorenz geometries”, Fundam. Prikl. Mat., 11:1 (2005), 35–84; J. Math. Sci., 141:1 (2007), 929–964

Citation in format AMSBIB
\Bibitem{Ste05}
\by S.~E.~Stepanov
\paper Vanishing theorems in affine, Riemannian, and Lorenz geometries
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 1
\pages 35--84
\mathnet{http://mi.mathnet.ru/fpm797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137428}
\zmath{https://zbmath.org/?q=an:1073.58025}
\elib{http://elibrary.ru/item.asp?id=9025102}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 141
\issue 1
\pages 929--964
\crossref{https://doi.org/10.1007/s10958-007-0024-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846567882}


Linking options:
  • http://mi.mathnet.ru/eng/fpm797
  • http://mi.mathnet.ru/eng/fpm/v11/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Stepanov, “Some conformal and projective scalar invariants of Riemannian manifolds”, Math. Notes, 80:6 (2006), 848–852  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. T. V. Zudina, S. E. Stepanov, I. G. Shandra, “Equiaffine mappings”, Russian Math. (Iz. VUZ), 51:8 (2007), 25–32  mathnet  crossref  mathscinet  zmath
    3. S. E. Stepanov, “Curvature and Tachibana numbers”, J. Math. Sci., 172:6 (2011), 901–908  mathnet  crossref  mathscinet
    4. H. N. Sinyukova, “Geodesic uniqueness in the whole of some generally recurrent Riemannian spaces”, J. Math. Sci., 177:5 (2011), 710–715  mathnet  crossref  mathscinet
    5. Sinyukova E.N., Chepok O.L., “O geodezicheskikh otobrazheniyakh v tselom rimanovykh prostranstv, udovletvoryayuschikh nekotorym usloviyam differentsialno-algebraicheskogo kharaktera”, Izvestiya penzenskogo gosudarstvennogo pedagogicheskogo universiteta im. V.G. Belinskogo, 2011, no. 26, 214–221  elib
    6. I. A. Alexandrova, J. Mikeš, S. E. Stepanov, I. I. Tsyganok, “Theorems of Liuville types in theory mappings of the complete Riemannian manifolds”, J. Math. Sci., 221:6 (2017), 737–744  mathnet  crossref  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:349
    Full text:93
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019